MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC KYPHX HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY

MEDTRONIC SOFAMOR DANEK USA, INC KYPHX HV-R BONE CEMENT; CEMENT, BONE, VERTEBROPLASTY
Model Number CX01A
Medical Device Problem Codes Product Quality Problem (1506); Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from the healthcare professional (hcp) via the manufacturer representative regarding an event which occurred during a kyphoplasty procedure in a patient diagnosed with metastic bone tumor.It was reported that the cement was setting too fast. the cement was so thick at 30 seconds we could barely fill 6 bone filers.The cement was mixed for 30 secs and it was stored at proper temperature.The cement was used on the patient and the procedure was completed successfully.There will be no product return and no patient injury / complication was reported.

Brand Name
KYPHX HV-R BONE CEMENT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key11573569
Report Number1030489-2021-00408
Device Sequence Number19738515
Product Code NDN
UDI-Device Identifier00643169097803
UDI-Public00643169097803
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K102397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberCX01A
Device Catalogue NumberCX01A
Device Lot NumberEL70200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1